# SDR UIEA2022011900059

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 1 FAN BLADE MARKED  # 19 HAS  A  DENT NEAR UPPER AREA .(  NOT  DENT  FOUND  AT  THIS TIME   FOUND NICK  BLENDED  OUT  FAN  BLADES  AT  #1  ENG   FOUND  WITHIN  LIMITS   /   AND NOT OTHER DEFECTS  NOTED AT THIS TIME   PER  B767-300   AMM  72-31-02-308-003-N00   /   PERFORMED  NDT  SPOT  FPI  AND  EDDY  CURRENT INSPECTION  NO NICK ON  CRACK  INDICATION  NOTED  REF  AMM   /   70-11-06    AND  72-31-02-404  )
